# SDR UALA2013062504417

- Difficulty date: June 23, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N830UA
- Make and model: Airbus A319-131
- Aircraft serial: 1243
- Aircraft time: 44,589 hours, 18,265 cycles
- Engine: Iae V2522A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unsecure
- Location: Seat 29c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER SEAT OVERHEAD OXYGEN MASK FELL AT 29C.   INBD SIDE OF O2 MASKS ASSY CAME OFF OF RAIL. ASSY SECURED.
